boosting a combination
Dec 26, 2004
Response from Dr. Holodniy
A hard question to answer without knowing what your past HIV medication and CD4/viral load/resistance history is. If you are requiring that many HIV meds, it is likely that you have resistance and/or a high viral load, in which case reyataz probably needs to be boosted with norvir.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Too Scared To Get Tested After Unprotected Oral Sex Without Ejaculation
- Are Sore Testicles A Symptom Of HIV?
- Hpv After Swallowing Sperm Worried I Have HIV
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Rash After Deep Kissing Worried I Have HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.